Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0385865

author
Haver, William E.
title
Mappings between $\rm ANR$s that are fine homotopy equivalences
year
1975
journal
Pacific Journal of Mathematics
volume
58
number
2
pages
457–461
url
http://projecteuclid.org/euclid.pjm/1102905677
MathSciNet
MR0385865

@article{MR0385865,
    AUTHOR = "Haver, William E.",
    TITLE = "Mappings between {${\rm ANR}$}s that are fine homotopy equivalences",
    JOURNAL = "Pacific J. Math.",
    FJOURNAL = "Pacific Journal of Mathematics",
    VOLUME = "58",
    YEAR = "1975",
    NUMBER = "2",
    PAGES = "457--461",
    ISSN = "0030-8730",
    MRCLASS = "57A15",
    MRNUMBER = "0385865",
    MRREVIEWER = "D. R. McMillan, Jr.",
    URL = "http://projecteuclid.org/euclid.pjm/1102905677"
}

      

This item is never cited.